Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1973, Volume 13, Number 1, Pages 18–33 (Mi zvmmf6595)  

This article is cited in 7 scientific papers (total in 8 papers)

Solution of the problem of parameter ordering in Chebyshev iteration methods

V. I. Lebedev, S. A. Finogenov

Moscow

Full text: PDF file (1702 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1973, 13:1, 21–41

Bibliographic databases:

UDC: 518:517.948
MSC: Primary 65F10; Secondary 65J05
Received: 22.05.1972

Citation: V. I. Lebedev, S. A. Finogenov, “Solution of the problem of parameter ordering in Chebyshev iteration methods”, Zh. Vychisl. Mat. Mat. Fiz., 13:1 (1973), 18–33; U.S.S.R. Comput. Math. Math. Phys., 13:1 (1973), 21–41

Citation in format AMSBIB
\Bibitem{LebFin73}
\by V.~I.~Lebedev, S.~A.~Finogenov
\paper Solution of the problem of parameter ordering in Chebyshev iteration methods
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1973
\vol 13
\issue 1
\pages 18--33
\mathnet{http://mi.mathnet.ru/zvmmf6595}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0317528}
\zmath{https://zbmath.org/?q=an:0271.65026}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1973
\vol 13
\issue 1
\pages 21--41
\crossref{https://doi.org/10.1016/0041-5553(74)90003-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6595
  • http://mi.mathnet.ru/eng/zvmmf/v13/i1/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Gileva, “Kaskadnyi mnogosetochnyi algoritm v metode konechnykh elementov dlya trekhmernoi zadachi Dirikhle”, Sib. zhurn. vychisl. matem., 1:3 (1998), 217–226  mathnet  mathscinet  zmath
    2. Lebedev V.I., Finogenov S.A., “On construction of the stable permutations of parameters for the Chebyshev iterative methods. Part I”, Russian J Numer Anal Math Modelling, 17:5 (2002), 437–456  crossref  mathscinet  zmath  isi
    3. Lebedev V.I., Finogenov S.A., “On construction of the stable permutations of parameters for the Chebyshev iterative methods. Part II”, Russian J Numer Anal Math Modelling, 19:3 (2004), 251–263  crossref  mathscinet  zmath  isi
    4. M. K. Kerimov, “V. I. Lebedev (on the occasion of his 75th birthday)”, Comput. Math. Math. Phys., 45:11 (2005), 1833–1844  mathnet  mathscinet
    5. O'Sullivan S., “a Class of High-Order Runge-Kutta-Chebyshev Stability Polynomials”, J. Comput. Phys., 300 (2015), 665–678  crossref  mathscinet  zmath  isi
    6. Martin-Vaquero J., Kleefeld B., “Extrapolated stabilized explicit Runge?Kutta methods”, J. Comput. Phys., 326 (2016), 141–155  crossref  isi
    7. M. V. Popov, Yu. A. Poveschenko, V. A. Gasilov, A. V. Koldoba, T. S. Poveschenko, “Application of the Richardson method in case of the unknown lower bound of a problem spectrum”, Math. Models Comput. Simul., 10:1 (2018), 111–119  mathnet  crossref  elib
    8. Martin-Vaquero J., Kleefeld A., “Eserk5: a Fifth-Order Extrapolated Stabilized Explicit Runge-Kutta Method”, J. Comput. Appl. Math., 356 (2019), 22–36  crossref  mathscinet  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:197
    Full text:109
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021